# SDR ABXA20251024279

- Difficulty date: October 24, 2025
- Submitted: October 25, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 36,755 hours, 9,438 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10000 FT SPD 240KTS EICAS MESSAGE AILERON LOCKOUT MSG APEARED.  .ACFT LANDED SAFELY.  MTX GROUNDED ACFT AND MTX DEFERRED THE AILERON LOCKOUT SYSTEM .IAW ABX MEL-27-11-2. AND RETURNED AC TO SERVICE.
